# SDR 03FDEA01938

- Difficulty date: November 13, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, FOUND INBOARD HINGE FITTING LOWER MOUNT BOLT HOLE INBOARD FLANGE FACE CORRODED (WING SIDE).  LT O/B FLAP INBD HINGE FITTING LOWER MOUNT BOLT HOLE I/B FLANGE FACE CORROSION REMOVED AND REPAIRED AS PER CMM 57-44-08 NAD DWG ARC0502.
